# SDR UPS02238841

- Difficulty date: June 12, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Pin
- Part number: 69139004
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION ON RT WING FRONT SPAR BOTTLE PIN HEAD AFT FLANGE.  BOTTLE PIN REPLACED IAW MM57-41-01.
